# SDR UPS07450273

- Difficulty date: July 6, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231 S23-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RT BS 2231 FRAME INNER CHORD S23R-25R FOUND 2 HOLES CRACK AT FRAME STRAP, CRACK LENGTH 1/16" AND 0.040".  M/D BS 2231 FRAME ATTACH INNER CHORD AND STRAP AT BEN STR 22R TO STR26R AREA REPAIRED AS PER SRM 53-10-04 FIG 115.  CONTINUE INSP REQUIRED AS PER SRM 53-10-04 FIG 115.  REFER NRC51555 FOR WORKING DETAIL. UPS MPI#P19305 RAISED.
